RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 4, Pages 180–184 (Mi cheb525)  

Problem of Nesterenko and method of Bernik

N. V. Budarinaa, H. O'Donnellb

a Khabarovsk Division of Institute for Applied Mathematics
b Dublin Institute of Technology

Abstract: In this article we prove that, if integer polynomial $P$ satisfies $|P(\omega)|_p<H^{-w}$, then for $w>2n-2$ and sufficiently large $H$ the root $\gamma$ belongs to the field of $p$-adic numbers.
Bibliography: 16 titles.

Keywords: integer polynomials, discriminants of polynomials.

DOI: https://doi.org/10.22405/2226-8383-2016-17-4-180-184

Full text: PDF file (637 kB)
References: PDF file   HTML file

UDC: 511.42
Received: 28.11.2016
Accepted:12.12.2016
Language:

Citation: N. V. Budarina, H. O'Donnell, “Problem of Nesterenko and method of Bernik”, Chebyshevskii Sb., 17:4 (2016), 180–184

Citation in format AMSBIB
\Bibitem{BudOdo16}
\by N.~V.~Budarina, H.~O'Donnell
\paper Problem of Nesterenko and method of Bernik
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 4
\pages 180--184
\mathnet{http://mi.mathnet.ru/cheb525}
\crossref{https://doi.org/10.22405/2226-8383-2016-17-4-180-184}
\elib{http://elibrary.ru/item.asp?id=27708215}


Linking options:
  • http://mi.mathnet.ru/eng/cheb525
  • http://mi.mathnet.ru/eng/cheb/v17/i4/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:124
    Full text:45
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019